# SDR SWAA084195

- Difficulty date: July 26, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 71,346 hours, 58,514 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2803
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY.  ON DESCENT INTO ELP CREW REPORTED STRONG BURNING SMELL.  GASPER AND RECIRC FANS TURNED OFF SMELL DISSIPATED.  REMOVED AND REPLACED GASPER FAN PER MM.
